# SDR 95ZZZX860

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK C, FOUND A .25 INCH CRACK IN VERTICAL STABILIZER RIGHT DORSAL FIN ATTACH ANGLE, FROM FASTENER HOLE TO EDGE.  REPAIRED PER SRM 51-30 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  38,864 HOURS; 35,359 CYCLES.
